# SDR SWAA092825

- Difficulty date: May 1, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 19,049 hours, 10,913 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 3322
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  LEVELING AT FL 290 FLIGHT ATTENDANT REPORTED SMOKE, HAZE, AND SMELL IN AFT CABIN GALLEY AREA.  SECURED GALLEY POWER, GASPER AND RECIRC FAN.  SMOKE DISSIPATED.  REMOVED AND REPLACED RT AIR CYCLE MACHINE PER MM.
